# SDR QR9R20210624002

- Difficulty date: June 24, 2021
- Submitted: June 24, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Aircraft: N114AH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9690
- Aircraft time: 2,376 hours
- Engine: Tmeca ARRIEL1E2
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 164851980
- Part serial: 30173
- Condition: Fluctuates
- Location: Engine
- Part time: 2,292 hours
- Stage of operation: HO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

UNABLE TO HOVER WITH VARTOMS IN NORM MODE BECAUSE FLI NEEDLES WOULD FLUCTUATE EXCESSIVELY WITH SPREADS GREATER THAN 20% DIFFERENCE BETWEEN BOTH TORQUES, HAD TO HOVER IN THE MAN MODE NOT TO EXCEED ANY LIMITS. NOTICED THAT FLI #2 NEEDLE WAS VERY SLOW TO REACT TO COLLECTIVE APPLICATIONS AND ALWAYS LAGGED BEHIND FLI #1 NEEDLE, MORE PREVALENT WHEN REDUCING THE COLLECTIVE. FUEL CONTROL REPLACED WITH 10 HOURS TIME SINCE REPAIR.
